# SDR 9608099950

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38003621
- Condition: Malfunctioned
- Location: Wheel Well
- Part time: 54,009 hours
- Stage of operation: TX
- Nature of condition: J, O
- Precautionary procedure: D

## Discrepancy

BEFORE DEPARTURE, THE LEFT LAV FIRE DETECTOR WENT OFF, NO FIRE NOTED BUT FUMES WERE IN CABIN.  AIRCRAFT RETURNED TO THE GATE.  GROUND MAINTENANCE FOUND SOURCE OF FUMES CAME FROM THE APU.  APU WAS PLACED ON MEL AND AIRCRAFT RETURNED TO SERVICE.
